IJPAM: Volume 80, No. 5 (2012)

ON CONNECTIONS BETWEEN DOMINATING SETS
AND TRANSVERSALS IN SIMPLE HYPERGRAPHS

R. Dharmarajan$^1$, D. Ramachandran$^2$
$^1$Department of Mathematics
SASTRA University
Thanjavur, Tamilnadu State, INDIA
$^{2}$Abel-Jacobi Research Foundation
Palghat, Kerala State, INDIA


Abstract. This article focuses on characterizing the hypergraphs in which dominating sets are transversals.

Received: August 22, 2012

AMS Subject Classification: 05C65

Key Words and Phrases: simple hypergraph, Sperner, transversal, dominating set, trim hypergraph

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 80
Issue: 5